Advertisement

The fourier transform of orbital integrals on SL2 over a p-adic field

  • Paul J. SallyJr.
  • Joseph A. Shalika
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1041)

Keywords

Regular Element Discrete Series Principal Series Quadratic Extension Irreducible Unitary Representation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [Ca]
    W. Casselman, The Steinberg character as a true character, PSPM XXVI, AMS, Providence, 1973, pp. 413–418.zbMATHGoogle Scholar
  2. [D]
    L. E. Dickson, Linear Groups, Dover, New York, 1958.Google Scholar
  3. [Fr]
    S. Franklin, The Reducible Principal Series of SL(2) over a p-adic Field, Thesis, University of Chicago, 1971.Google Scholar
  4. [GG]
    I. M. Gel'fand and M. I. Graev, Representations of a group of the second order with elements from a locally compact field, Uspehi Mat. Nauk = Russian Math. Surveys 18(1963), 29–100.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [Sa1]
    P. J. Sally, Jr., Invariant subspaces and Fourier-Bessel transforms on the p-adic plane, Math. Ann. 174(1967), 247–264.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [Sa2]
    P. J. Sally, Jr., Unitary and uniformly bounded representations of the two by two unimodular group over local fields, Amer. J. Math. 90(1968), 406–443.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [Sc]
    R. Scott, The Fourier Transform of Orbital Integrals on GL(2) over a p-adic Field, Thesis, University of Chicago, 1983.Google Scholar
  8. [Sk1]
    J. A. Shalika, Representations of the Two by Two Unimodular Group over Local Fields, Thesis, The Johns Hopkins University, 1966.Google Scholar
  9. [Sk2]
    J. A. Shalika, A theorem on semisimple p-adic groups, Annals of Math. 95(1972), 226–242.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [Sk3]
    J. A. Shalika, On the space of cusp forms of a p-adic Chevalley group, Annals of Math. 92(1970), 262–278.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [SS1]
    P. J. Sally, Jr. and J. A. Shalika, Characters of the discrete series of representations of SL(2) over a local field, Proc. Nat. Acad. Sci. U. S. A. 61(1968), 1231–1237.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [SS2]
    P. J. Sally, Jr. and J. A. Shalika, The Plancherel formula for SL(2) over a local field, Proc. Nat. Acad. Sci. U. S. A. 63(1969), 661–667.MathSciNetCrossRefzbMATHGoogle Scholar
  13. [ST]
    P. J. Sally, Jr. and M. H. Taibleson, Special functions on locally compact fields, Acta Math. 116(1966), 279–309.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [T]
    S. Tanaka, On irreducible unitary representations of some special linear groups of the second order, I, Osaka J. Math. 3(1966), 217–227.MathSciNetzbMATHGoogle Scholar

Additional References for Orbital Integrals on p-adic Groups

  1. [C1]
    L. Clozel, Sur une conjecture de Howe–I, preprint.Google Scholar
  2. [F]
    D. Flath, A comparison of the automorphic representations of GL(3) and its twisted forms, Pacific J.Math. 97(1981), 373–402.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [F1]
    Y. Flicker, The Trace Formula and Base Change for GL(3), SLN 927, Springer, Berlin, 1982.Google Scholar
  4. [H1]
    R. Howe, Two conjectures about reductive p-adic groups, PSPM XXVI, AMS, 1973, pp. 377–380.Google Scholar
  5. [H2]
    R. Howe, The Fourier transform and germs of characters (case of GLn over a p-adic field), Math. Ann. 208(1974), 305–322.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [HC1]
    Harish-Chandra, Harmonic Analysis on Reductive p-adic Groups, SLN 162, Springer, Berlin, 1970.CrossRefzbMATHGoogle Scholar
  7. [HC2]
    Harish-Chandra, Harmonic analysis on reductive p-adic groups, PSPM XXVI, AMS, Providence, 1973, pp. 167–192.zbMATHGoogle Scholar
  8. [HC3]
    Harish-Chandra, Admissible distributions on reductive p-adic groups, Lie Theories and Their Applications, Queen's Papers in Pure and Applied Mathematics, Queen's University, Kingston, Ontario, 1978, pp. 281–347.Google Scholar
  9. [K1]
    R. Kottwitz, Orbital integrals and base change, PSPM XXXIII, AMS, 1979, Part 2, pp. 185–192.Google Scholar
  10. [K2]
    R. Kottwitz, Orbital integrals on GL3, Amer. J. Math. 102(1980), 327–384.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [K3]
    R. Kottwitz, Unstable orbital integrals on SL(3), Duke Math. J. 48(1981), 649–664.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [L1]
    R. P. Langlands, Base Change for GL(2), Princeton, 1980.Google Scholar
  13. [L2]
    R. P. Langlands, Les debuts d'une formule des traces stables, preprint.Google Scholar
  14. [L3]
    R. P. Langlands, Orbital integrals on forms of SL(3), Amer. J. Math. 105(1983), 465–506.MathSciNetCrossRefzbMATHGoogle Scholar
  15. [LL]
    J. P. Labesse and R. P. Langlands, L-indistinguishability for SL(2), Can. J. Math. 31(1979), 726–785.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [R]
    R. Ranga Rao, Orbital integrals in reductive groups, Annals of Math. 96(1972), 505–510.MathSciNetCrossRefzbMATHGoogle Scholar
  17. [Re1]
    J. Repka,Shalika's germs for p-adic GL(n): the leading term, preprint.Google Scholar
  18. [Re2]
    J. Repka,Shalika's germs for p-adic GL(n), II: the subregular term, preprint.Google Scholar
  19. [Re3]
    J. Repka, Germs associated to regular unipotent classes in p-adic SL(n), preprint.Google Scholar
  20. [Ro1]
    J. Rogawski, An application of the building to orbital integrals, Compositio Math. 42(1981), 417–423.MathSciNetzbMATHGoogle Scholar
  21. [Ro2]
    J. Rogawski, Representations of GL(n) and division algebras over a p-adic field, Duke Math. J. 50(1983), 161–196.MathSciNetCrossRefzbMATHGoogle Scholar
  22. [Ro3]
    J. Rogawski, Some remarks on Shalika germs, preprint.Google Scholar
  23. [Si]
    A. Silberger, Introduction to Harmonic Analysis on Reductive p-adic Groups, Princeton, 1979.Google Scholar
  24. [V]
    M-F. Vigneras, Caractérisation des intégrales orbitales sur un groupe réductif p-adique, J. Fac. Sci., University of Tokyo 28(1981), 945–961.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Paul J. SallyJr.
    • 1
    • 2
  • Joseph A. Shalika
    • 1
    • 2
  1. 1.Department of MathematicsUniversity of ChicagoChicago
  2. 2.Department of MathematicsJohns Hopkins UniversityBaltimore

Personalised recommendations